MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, AIR TVH TMX NFRSMG/DL
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Nausea (1970)
Date of Event 03/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause: mlc-25: strip inserted backwards or upside-down.Note: manufacturer contacted customer in a follow-up call to ensure that the customer's condition improved - unable to establish contact with customer at this time.No product notification letter sent since no customer address on file.Note: adverse event report is being submitted due to symptoms related to diabetes - nausea.
 
Event or Problem Description
Consumer reported complaint for dead meter, stating that the truemetrix air meter would not turn on.The battery had been changed a few days prior to the call.Customer was feeling nauseated at the time of the call but denied the need for medical attention.During the call, the truemetrix air meter powered on using the power button and when a test strip was inserted.The "low battery" symbol did not display.During the call, a blood test was performed by the customer fasting and produced test result of 167 mg/dl using truemetrix air meter.Customer was satisfied with the result obtained.

Brand Name
TRUE METRIX AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9981360
Report Number1000113657-2020-00247
Device Sequence Number4482928
Product Code NBW
UDI-Device Identifier00021292007447
UDI-Public(01)00021292007447
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2021
Device Model NumberMETER, AIR TVH TMX NFRSMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberMW4119S
Was Device Available for Evaluation? No
Distributor Facility Aware Date03/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;